# SDR SWAA2018082824641

- Difficulty date: August 2, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 42,017 hours, 25,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR MOPSILL INNER CHORD CORRODED BETWEEN BS 967 TO BS 986, RBL 52.  R&R MOPSILL PER SRM AND DWG.
